# SDR MALA030277

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 8,242 hours, 8,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, NR 1 SEAT TRACK HAS CORROSION FROM FRAMES 18-20A. MAINTENANCE REPAIRED SEAT TRACKS IAW EO A53026. REF 409  118107 FOR DETAIL.  A/C RELEASE DATE 5/21/2003
